Citation

BibTex format

@article{Giudici:2016:10.1016/j.jalgebra.2016.04.008,
author = {Giudici, M and Ivanov, AA and Morgan, L and Praeger, CE},
doi = {10.1016/j.jalgebra.2016.04.008},
journal = {Journal of Algebra},
pages = {340--365},
title = {A characterisation of weakly locally projective amalgams related to A 16 and the sporadic simple groups M 24 and He},
url = {http://dx.doi.org/10.1016/j.jalgebra.2016.04.008},
volume = {460},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Giudici,M
AU - Ivanov,AA
AU - Morgan,L
AU - Praeger,CE
DO - 10.1016/j.jalgebra.2016.04.008
EP - 365
PY - 2016///
SN - 0021-8693
SP - 340
TI - A characterisation of weakly locally projective amalgams related to A 16 and the sporadic simple groups M 24 and He
T2 - Journal of Algebra
UR - http://dx.doi.org/10.1016/j.jalgebra.2016.04.008
UR - http://hdl.handle.net/10044/1/43288
VL - 460
ER -